Shared publicly  - 
 
Can Lamictal exacerbate the same conditions that it is generally prescribed to treat? From our forums: "I started taking Lamictal for panick attacks about a month ago. Im 29/female who has never needed prescriptions for this, but panick attacks have been hitting me out of nowhere lately. Anyways, the nurse practitioner started me on 25mg for 2 weeks, 50mg 2 weeks, and 100mg this week. The weekends before my dosage needed to be increasesed, I would have HORRIBLE panick attacks, I mean worse than the first ones before the meds. I'm tiny 5"0 and I've lost 8lbs due to panick attacks every 2 weeks for over a month. I just can't put anything down. Now I'm on 100mg a day and see no signs of improvement. I cry every time I try to express myself, im starting to develop agoraphobic behavior, and I'm terrified to travel now, which is ridiculous because I am a touring musician. I have to express myself and travel everyday!!! My life is at a standstill and all they keep saying is wait and we will increase it more... I'm so exhausted, any tips on what I should do? Anyone experience this?"
1
Add a comment...